# SDR ASAA2022021537447

- Difficulty date: February 15, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 23,292 hours, 7,351 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPT WEATHER RADAR SHOWS THE SAME PICTURE (IN AUTO MODE) ON "WX", "WX+1" AND MAP. SHOWS THE PICTURE YOU WOULD EXPECT FOR GROUND MAPPING. F/O SIDE SHOWS NORMAL. GROUNDED - YES. PERFORMED BITE TEST OF WEATHER EADAR (WXR) SYSTEM REF B737-900 AMM 34-43-00-710-802-001 AND FOUND EFIS MODE/NAV FREQ DISAGREE ON F/O SIDE CORRECTED BY ENTER THE SAME FREQUENCY ON CAPTAIN SIDE, OPS NORMAL. OK FOR SVC.
